Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v51.i1.60
pages 52-63

Effective Impedance of a Statistically Rough Sphere: I. General Case

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

RESUMO

Using Bourret's approximation, the mean electromagnetic field scattered by a statistically rough sphere with a small surface impedance η0 is analyzed. Reflection coefficients of the mean field are calculated, which are expressed in terms of effective impedances for spherical multipole waves. In contrast to the previous research of the authors, not only the disturbances proportional to the variance σ2 of irregularity heights, but also those proportional to η0σ2 are taken into account, which proves necessary when η0 is not very small.


Articles with similar content:

Electromagnetic Wave Scattering by Statistically Irregular Walls of a Spherical Waveguide: Average Field
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
A. S. Bryukhovetsky
Effective Impedance of a Statistically Rough Sphere: II. Case of a Large Sphere.
Telecommunications and Radio Engineering, Vol.51, 1997, issue 1
Leonid Aleksandrovich Pazynin, A. S. Bryukhovetsky
BOUNDS FOR THE GROWTH RATE OF PERTURBATION IN A COUPLE-STRESS FLUID IN THE PRESENCE OF ROTATION AND MAGNETIC FIELD IN A POROUS MEDIUM
Journal of Porous Media, Vol.16, 2013, issue 6
Ajaib S. Banyal, Monika Khanna
DEPHASING OF EIGENMODES OF A CYLINDRICAL QUASI-OPTICAL RESONANT CAVITY WITH A RANDOMLY-INHOMOGENEOUS LATERAL SURFACE
Telecommunications and Radio Engineering, Vol.71, 2012, issue 6
Ye. M. Ganapolsky, L.D. Shostenko, Yu. V. Tarasov
The Leading-Order Term in the Asymptotic Expansion of the Scattering Amplitude of a Collection of Finite Number of Dielectric Inhomogeneities of Small Diameter
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
Darko Volkov, Habib Ammari